MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II XR BASEPLATE SZ 6 LT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

SMITH & NEPHEW, INC. JRNY II XR BASEPLATE SZ 6 LT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 74022206
Health Effect - Clinical Code Pain (1994)
Date of Event 08/30/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient with recent xr implant (surgery (b)(6) 2018) returned with complaints of knee pain.Upon x-ray review with doctor, it appeared that the patient's patella has rotated vertically.Doctor mentioned that he believed the incident and lack of patella tracking to be associated with the xr tibial baseplate, although he was not sure.The patient has been scheduled to have their patella resurfaced, original primary xr tka components are not planned to be replaced as there was no mention of issues with the components themselves being faulty.
 
Additional Manufacturer Narrative
The associated complaint device was not returned.The clinical/medical team concluded, no relevant supporting clinical information has been provided to assist with a clinical investigation, and the patient's current condition is unknown.Therefore based on insufficient information, a thorough clinical assessment cannot be performed at this time.A review of the production documentation for the corresponding products did not reveal any deviation from the standard manufacturing processes.A review of complaint history for the listed part revealed no prior complaints for the listed batch.Without the actual product involved, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.

Brand Name
JRNY II XR BASEPLATE SZ 6 LT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
memphis TN
MDR Report Key7911059
Report Number1020279-2018-01856
Device Sequence Number19262979
Product Code JWH
UDI-Device Identifier00885556615362
UDI-Public00885556615362
Combination Product (Y/N)N
PMA/510(K) Number
K152726
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue Number74022206
Device Lot Number17DSL0004
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/26/2018
Supplement Report FDA Received Date03/22/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;